Rigorous derivation of nonlinear plate theory and geometric rigidity
UNSPECIFIED (2002) Rigorous derivation of nonlinear plate theory and geometric rigidity. COMPTES RENDUS MATHEMATIQUE, 334 (2). pp. 173-178. ISSN 1631-073XFull text not available from this repository.
We show that nonlinear plate theory arises as a P-limit of three-dimensional nonlinear elasticity. A key ingredient in the proof is a sharp rigidity estimate for maps v : (0, 1)(3) --> R-3. We show that the L-2 distance of delv from a single rotation is bounded by a multiple of the L-2 distance from the set SO(3) of all rotations. (C) 2002 Academie des sciences/Editions scientifiques et medicales Elsevier SAS.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMPTES RENDUS MATHEMATIQUE|
|Publisher:||EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER|
|Date:||30 January 2002|
|Number of Pages:||6|
|Page Range:||pp. 173-178|
Actions (login required)